doctors orders do you still experience withdrawal??
This question has also been asked and answered here: Methadone Withdrawal - Want to get off Methadone but wondering the best way?
If you follow your doctor taper plan, you should be ok. You may still have a bit of diarrhea and cramping, but nothing a little immodium can't cure. If the withdrawals become more than manageable just ask the doctor if you can return to the pervious dose and stay at that dose a little longer before tapering again. Everyone is different so it is hard to tailor a taper plan that is one size fits all. Take it slow and you should be ok.
Good luck and keep us posted,
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2009 • 16 answers
Posted 18 Jan 2010 • 4 answers
Posted 30 Mar 2010 • 1 answer
Posted 17 Nov 2010 • 2 answers
Posted 30 May 2011 • 3 answers